# SDR IPXA2025030765715

- Difficulty date: February 4, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 93,451 hours, 21,526 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500 Flap
- Component: Flap
- Component part number: NRC6753503L
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR-UPON REMOVAL OF HINGE 7 L/H O/B FLAP O/B AFT HINGE FOUND CORROSION ON MOUNTING HOLES. ACCOMPLISHED REPAIR PER EO-92991-REQ1 AND VT-SAA EA 011-5757-01-B0386 I/R. REVIEWED
